# SDR 2007FA0000800

- Difficulty date: August 9, 2007
- Submitted: September 14, 2007
- Operation: General aviation
- Aircraft: N919SS
- Make and model: Braero BAE125800A
- Aircraft serial: NA0473
- Engine: Garrtt TFE7315BR
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 485034
- Part serial: 9200076
- Condition: Unserviceable
- Location: Rt Mlg
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RT MLG ACTUATOR CRACKED ATTACH HOUSING DISCOVERED DURING WHEEL WELL INSPECTION, PART WAS NOT LEAKING BUT COULD SEPARATE AT ANY MOMENT AND CAUSE SEVERE DAMAGE TO AIRCRAFT DATE OF ASSY OF ACTUATOR 1/92.  (K)
